# SDR ORJA97139

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EM1267
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED AFT EMERGENCY FLASHFLIGHT BATTERY UNIT IAW MM.  AIRCRAFT RETURNED TO SERVICE.  (M)
